Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On some subspaces of Banach spaces whose duals are $ L\sb{1}$ spaces


Author: M. Zippin
Journal: Proc. Amer. Math. Soc. 23 (1969), 378-385
MSC: Primary 46.10
MathSciNet review: 0246094
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, Normed linear spaces, Springer-Verlag, Berlin, 1962.
  • [2] A. J. Lazar and J. Lindenstrauss, On Banach spaces whose duals are 𝐿₁ spaces, Israel J. Math. 4 (1966), 205–207. MR 0206670
  • [3] Joram Lindenstrauss, Extension of compact operators, Mem. Amer. Math. Soc. No. 48 (1964), 112. MR 0179580
  • [4] J. Lindenstrass and D. Wulbert, On the classification of the Banach spaces whose duals are $ {L_1}$ spaces, J. Functional Analysis (to appear).
  • [5] E. Michael and A. Pełczyński, Separable Banach spaces which admit 𝑙_{𝑛}^{∞} approximations, Israel J. Math. 4 (1966), 189–198. MR 0211247
  • [6] Z. Semadeni, Free compact convex sets, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 141–146 (English, with Russian summary). MR 0190719

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0246094-0
Article copyright: © Copyright 1969 American Mathematical Society